Strong convergence and Dini theorems for non-uniform spaces
Annales mathématiques Blaise Pascal, Volume 4 (1997) no. 2, p. 97-102
@article{AMBP_1997__4_2_97_0,
     author = {Toma, V.},
     title = {Strong convergence and Dini theorems for non-uniform spaces},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {4},
     number = {2},
     year = {1997},
     pages = {97-102},
     zbl = {0888.54007},
     mrnumber = {1600069},
     language = {en},
     url = {http://www.numdam.org/item/AMBP_1997__4_2_97_0}
}
Toma, V. Strong convergence and Dini theorems for non-uniform spaces. Annales mathématiques Blaise Pascal, Volume 4 (1997) no. 2, pp. 97-102. http://www.numdam.org/item/AMBP_1997__4_2_97_0/

[1] J.-P. Aubin and H. Frankowska, Set-valued Analysis, Birkhäuser, Boston - Basel - Berlin, 1990. | MR 1048347 | Zbl 0713.49021

[2] G. Beer, Topologies on closed and closed convex sets, Kluwner Academic press, 1994. | MR 1154502 | Zbl 0792.54008

[3] G. Beer, The approximation of upper semicontinuous multifunctions by step multifunctions, Pacific J. Math. 87 (1980), 11-19. | MR 590862 | Zbl 0442.54014

[4] I. Del Prete, M.B. Lignola, Uniform convergence structures in function spaces and preservation of continuity, Ricerche di Matematica 36 fasc 1 (1987), 45-58. | MR 977052 | Zbl 0666.54011

[5] S. Francaviglia, A. Lechicki and S. Levi, Quasi-uniformization of hyperspaces and convergence of nets of semicontinuous multifunctions, J. Math. Anal. Appl. 112 (1985), 347-370.. | MR 813603 | Zbl 0587.54003

[6] I. Kupka, Banach fixed point theorem for topological spaces, Revista Colombiana de Matematicas XXVI (1992), 95-100. | MR 1240486 | Zbl 0782.54039

[7] I. Kupka, Quasicontinuous selections for one-to-finite multifunctions, Acta Mathematica Universitatis Comenianae LVIII-LIX (1990), 207-214. | MR 1120366 | Zbl 0736.54011

[8] I. Kupka, Convergences preserving the fixed point property, Preprint (1997). | MR 1857303

[9] I. Kupka and V. Toma, A uniform convergence for non-uniform spaces, Publicationes Mathematicae Debrecen 47 no. 3-4 (1995), 299-309. | MR 1362292 | Zbl 0879.54003

[10] A. Lechicki, A generalized measure of noncompactness and Dini's theorem for multifunctions, Rev. Roumaine Math. Pures Appl. 30 (1985), 221-227. | MR 789058 | Zbl 0584.54015